# SDR SCNA20241203390

- Difficulty date: October 31, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 59,298 hours, 22,951 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ITEM 7-13, WAS FOUND EXTERNAL POWER RECEPTACLE CUT OUT DOUBLER BENT AND BULGED.  PERFORMED PERMANENT REPAIR OF THE ELECTRICAL GROUND POWER RECEPTACLE DOUBLER AND FUSELAGE SKIN FROM STA 222 TO STA 237 BETWEEN WL 190 AND WLL170 DUE TO IAW B737-800 SRM 53-10-15-2R-5 REPAIR 5 THIS REPAIR IS CATEGORY B WITH INSPECTIONS REQUIREMENTS IAW SRM 53-10-15-2R-5 REPAIR 5 PARAGRAPH 5 FIGURE 203 REV 82 DATED 10/07/2024.
